ive been a addict for more than 10 years the last 2 on heroin anyway waited 25 hours after my last use and took and took 16 mg of suboxone and went into worst withdrawel i kno i took it soon then i waited 20 hours after the last 16 mg of subs and took 6 mg more still feel like crap wich i expext need help dont want no more h i was thinking of waitin 24 more hours and takin 2 mg of sub do u think this will get me out of this crappy feeelin im in need help any advice would b helpful ty in advance
hi and welcome. How long has it been since your last dose of subs? You may need to wait until you are in complete full wd's before dosing again or your entire induction and subsequent subs regime will be terrible.
Google the COWS worksheet and when you are at a score of 26 or higher, THEN try and reinduct.
If you wish, try and reach Pattishan61 or you can go to the forum side and seek out Robert_325 and ask for help with induction/regime of subs.
If you look at the top of this page and click on community a drop down tag will show forum. Click on that, and go to the 'Need to Talk' threads. Start a new one asking for Robert.
Hope this helps!
You can do this, Jason! Yes, you took too much suboxone at first. It is made to be used once every 24s but but can be taken twice a day. Try 4 mgs twice a day for 3 or 4 days and then go to 4mg once day for a week and then 2 mg a day for 10 days, then 1mg a day for a couple weeks. Then take 1mg only as needed and put more and more days between doses. Go to a 12 step program. Get support from a friend, sibling, spouse, pastor, neighbor, doctor, clinic.
Drink Lots of water and sports drinks. Soak in the tub, as much as possible. Take vitamins and minerals. Go for walks. Stretch or do yoga. Be nice to yourself. If you can, take time off work for a couple days. Start over. this is a fresh start. Practice gratitude. And if you pray, pray. You can get clean. You can help others. You can succeed. And, you CAN do this! May God Bless you and give you strength and courage at this time. Life will get better w/o heroin in it. THEIR IS HOPE. Sincerely, Harmony
Dear Jason... I see it has been 20 hrs.since you first posted this. Have you checked the COWS worksheet as Jill suggested? Jill gave you good advice. This is a situation, I feel, as Jill suggested for Robert_325 or pattishan61. I hope you are feeling better by now. Keep the faith. Once you are stabilized on suboxone you will feel normal and then you can begin the work of dealing with your addiction with the help of an addiction counselor which is definitely needed.
It will take time on the suboxone to get your brain to the place where it was before you started the opiates. It needs to be rebooted so to speak and takes a few months... at least 6 to keep you sober in the future.
You can do this!!!
Anyway..I hope and pray that you are feeling better. Pup
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My partner was on heroin but now takes suboxone I want to test him to make sure hes not using on top
Posted 12 Sep 2009 • 1 answer
Posted 19 Nov 2009 • 3 answers
Posted 10 Dec 2009 • 1 answer
Posted 16 Jan 2010 • 3 answers
Posted 25 Oct 2010 • 5 answers